# SDR DXTA2009062903706

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 5,238 hours, 3,215 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,163 hours, 1,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR RED BOX INDICATION UPON RETRACTION.  EXTENDED GEAR, THEN NORMAL GREEN DOWN INDICATIONS.  NORMAL LANDING.  REMOVED LT GEAR ACTUATOR AND INSTALLED REPAIRED ACTUATOR.  PERFORMED SATISFACTORY NORMAL FUNCTIONAL LANDING GEAR EXTENSION AND RETRACTION TEST.  ALL GEAR SWINGS OPS AND LEAK CHECKED GOOD FOR ALL MAINT REF MM 32-30-00 AND 32-10-20.  REF CMP'S 321003 AND 323001.
